Search - Archive ouverte HAL Access content directly

Filter your results

43 Results
Image document

Occurence and non-appearance of shocks in fractal Burgers equations

Nathaël Alibaud , Jerome Droniou , Julien Vovelle
Journal of Hyperbolic Differential Equations, 2007, 4 (3), pp.479-499. ⟨10.1142/S0219891607001227⟩
Journal articles hal-00089709v1

Diffusion limit for the radiative transfer equation perturbed by a Wiener process

Arnaud Debussche , Sylvain de Moor , Julien Vovelle
Kinetic and Related Models , 2015, 8 (3), pp.467-492. ⟨10.3934/krm.2015.8.467⟩
Journal articles hal-01044419v1
Image document

On the strong convergence of the gradient in nonlinear parabolic equations

Michel Pierre , Julien Vovelle
2011
Preprints, Working Papers, ... hal-00154558v2
Image document

Existence and regularity of extremal solutions for a mean-curvature equation

Antoine Mellet , Julien Vovelle
2009
Preprints, Working Papers, ... hal-00375846v1
Image document

Convergence of approximations to stochastic scalar conservation laws

Sylvain Dotti , Julien Vovelle
Archive for Rational Mechanics and Analysis, 2018, 230 (2), pp.539-591. ⟨10.1007/s00205-018-1252-2⟩
Journal articles hal-01391069v5
Image document

A BGK approximation to scalar conservation laws with discontinuous flux

Florent Berthelin , Julien Vovelle
2010
Preprints, Working Papers, ... hal-00462033v1
Image document

On a phase field model for solid-liquid phase transitions

Sylvie Benzoni-Gavage , Laurent Chupin , Didier Jamet , Julien Vovelle
Discrete and Continuous Dynamical Systems - Series S, 2012, 32 (6), pp.1997-2025
Journal articles hal-00549828v2
Image document

Convergence of the Finite Volume Method for scalar conservation laws with multiplicative noise: an approach by kinetic formulation

Sylvain Dotti , Julien Vovelle
Stochastics and Partial Differential Equations: Analysis and Computations, In press
Journal articles hal-01391073v4
Image document

Degenerate Parabolic Stochastic Partial Differential Equations: Quasilinear case

Arnaud Debussche , Martina Hofmanova , Julien Vovelle
Annals of Probability, 2016, 44 (3), pp.1916-1955. ⟨10.1214/15-AOP1013⟩
Journal articles hal-00863829v2
Image document

Large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions

Sébastien Martin , Julien Vovelle
Quarterly of Applied Mathematics, 2007, 65 (3), pp.425-450
Journal articles hal-00012070v2

L1 solutions to first order hyperbolic equations in bounded domains

Alessio Porretta , Julien Vovelle
Communications in Partial Differential Equations, 2003, 28 (1-2), pp.381-408. ⟨10.1081/PDE-120019387⟩
Journal articles hal-01376530v1
Image document

Introduction à la méthode des volumes finis

Julien Vovelle
Master. Université Rennes 1, France. 2012
Lectures cel-01872725v1
Image document

La méthode des volumes finis pour les équations paraboliques

Julien Vovelle
Master. Université Rennes 1, France. 2012
Lectures cel-01872729v1
Image document

La méthode des volumes finis appliquée aux lois de conservation d'ordre un

Julien Vovelle
Master. Université Rennes 1, France. 2012
Lectures cel-01872732v1
Image document

Stochastic isentropic Euler equations

Florent Berthelin , Julien Vovelle
Annales Scientifiques de l'École Normale Supérieure, 2019, 52 (1), pp.181-254. ⟨10.24033/asens.2386⟩
Journal articles hal-00878559v2
Image document

Error estimate for the Finite Volume Scheme

Benoît Merlet , Julien Vovelle
Numerische Mathematik, 2007, 106 (1), pp.129-155. ⟨10.1007/s00211-006-0053-y⟩
Journal articles hal-00008660v3
Image document

Existence and regularity of extremal solutions for a mean-curvature equation

Antoine Mellet , Julien Vovelle
Journal of Differential Equations, 2010, 249 (1), pp.37-75. ⟨10.1016/j.jde.2010.03.026⟩
Journal articles hal-00951465v1
Image document

A kinetic formulation for multidimensional scalar conservation laws with boundary conditions and applications

Cyril Imbert , Julien Vovelle
SIAM Journal on Mathematical Analysis, 2004, 36 (1), pp.214-232
Journal articles hal-00176541v1

Global existence for quadratic systems of reaction-diffusion

Laurent Desvillettes , Klemens Fellner , Michel Pierre , Julien Vovelle
Advanced Nonlinear Studies, 2007, 7 (3), pp.491-511
Journal articles hal-00364787v1

Diffusion limit for the radiative transfer equation perturbed by a Markovian process

Arnaud Debussche , Sylvain de Moor , Julien Vovelle
Asymptotic Analysis, 2016, 98 (1-2), pp.31-58. ⟨10.3233/ASY-161360⟩
Journal articles hal-01044426v1
Image document

Invariant measures for a stochastic Fokker-Planck equation

Sylvain de Moor , Luis Miguel Miguel Rodrigues , Julien Vovelle
Kinetic and Related Models , 2018, 11 (2), pp.357--395. ⟨10.3934/krm.2018017⟩
Journal articles hal-01135504v2
Image document

Convergence of Finite Volume Scheme for Conservation Law on Bounded Domain

Julien Vovelle
Numerische Mathematik, 2002, 90 (3), pp.563-596. ⟨10.1007/s002110100307⟩
Journal articles istex hal-01376527v1

Existence and uniqueness of entropy solution of scalar conservation laws with a flux function involving discontinuous coefficients

Florencce Bachmann , Julien Vovelle
Communications in Partial Differential Equations, 2006, 31 (3), pp.371-395. ⟨10.1080/03605300500358095⟩
Journal articles hal-00447307v1
Image document

Regularity of stochastic kinetic equations

Ennio Fedrizzi , Franco Flandoli , Enrico Priola , Julien Vovelle
Electronic Journal of Probability, 2017, 22 (48), ⟨10.1214/17-EJP65⟩
Journal articles hal-01327394v1
Image document

Invariant measure of scalar first-order conservation laws with stochastic forcing

Arnaud Debussche , Julien Vovelle
Probability Theory and Related Fields, 2015, 163 (3-4), pp.575-611. ⟨10.1007/s00440-014-0599-z⟩
Journal articles hal-00872657v2
Image document

Long-time behavior in scalar conservation laws

Arnaud Debussche , Julien Vovelle
Differential and integral equations, 2009, 22 (3-4), pp.225-238
Journal articles hal-00348310v1
Image document

An introduction to stochastic partial differential equations via diffusion approximation

Julien Vovelle
Master. ENS Lyon, France. 2018
Lectures cel-01870769v1
Image document

Stochastic scalar first-order conservation laws

Julien Vovelle
Doctoral. TIFR Bangalore, India. 2018
Lectures cel-01870478v1
Image document

Diffusion-approximation for a kinetic spray-like system with markovian forcing

Arnaud Debussche , Angelo Rosello , Julien Vovelle
Discrete and Continuous Dynamical Systems - Series S, 2021, 14 (8), pp.2751-2803. ⟨10.3934/dcdss.2021039⟩
Journal articles hal-02612572v2
Image document

Scalar conservation laws with stochastic forcing

Arnaud Debussche , Julien Vovelle
Journal of Functional Analysis, 2010, 259 (4), pp.1014-1042. ⟨10.1016/j.jfa.2010.02.016⟩
Journal articles hal-00451641v2